Ask an expert
Question

04 Apr 2006

THINS
Hi all, I know its not good to pop any form of a pill and its my frist time wanting to try things i only have 3kg to loose for a wedding and i bought thins as every one says its the best but not so good for you, has any one trie it,

ANY feed back wold be great
Answer 7,102 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Thins
Be very careful because all diet pills that contain ephedrine, pseudo-epinephrine or synephrine can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. So be very careful and stop taking these pills ASAP.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.